# SDR 2010FA0000812

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A300*
- Aircraft serial: 1546
- Aircraft time: 29,202 hours, 11,145 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D2551033700140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM FR 24A LBL 10. NO CORROSION REMOVAL LIMITS FOUND IN SRM. R & R FLOORBEAM IAW  SRM 51-42-11.  FLOORBEAM IS LISTED AS PRIMARY STRUCTURE.
